# SDR REXA2022081400623

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 295 HAS CORROSION FROM STRINGER 25R TO 25L REPAIRED FRAME F.S.295  IAW CRJ900 SRM 53-00-06-201-006-A01
